# SDR MASA200500145

- Difficulty date: February 22, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 19,916 hours, 17,794 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: AN81510D
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DEN - RAP, CAPT RETURNED TO THE FIELD DUE TO NR 1 ENG HYD LIGHT ILLUMINATED IN FLIGHT.  CAPT ALSO REPORTED, THERE WAS NO HYD QUANTITY INDICATION ON NR 1 HYD SYSTEM.  MAINTENANCE FOUND A UNION AT NR 1 HYD MANIFOLD BROKE.  AOG FOR PARTS AT THIS TIME.  MAINTENANCE INSTALLED NEW UNION.
